Thunderstorm Wind, Beaver
- When
- July 5, 11:12 PM CST
- Where
- Beaver County, 5 mi W of Forgan
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.900, -100.617
Severe thunderstorms with high winds moved across the central and eastern Oklahoma panhandle during the late night hours. No damage or injuries were reported.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS AMA wrote it up.
Severe thunderstorms with high winds moved across the central and eastern Oklahoma panhandle during the late night hours. No damage or injuries were reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Jul 5, 3:57 PM CST, 7 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 457 PM CDT MON JUL 5 2004 .DISCUSSION... MAIN CHALLENGE THIS FORECAST PACKAGE IS POPS FOR TONIGHT AND AGAIN TUESDAY AND TUESDAY NIGHT. CUMULUS FIELD DEVELOPING OVER THE EASTERN PANHANDLES THIS AFTERNOON WHERE BETTER MOISTURE AND INSTABILITY EXIST. EXPECT TO SEE THUNDERSTORMS DEVELOP OVER THIS AREA THIS EVENING. 30 TO 40 KT LLJ EXPECTED TO DEVELOP LATER TONIGHT OVER EASTERN ZONES...AND THIS MAY KEEP STORMS GOING WELL INTO THE NIGHT ACROSS THE EAST. IN ADDITION...MCS DEVELOPS OVER KANSAS TONIGHT AND PUSHES SOUTHEAST INTO OKLAHOMA...WITH ACTIVITY CLIPPING OUR EXTREME NORTHEAST COUNTIES. COLD FRONT SCHEDULED TO PUSH THROUGH THE PANHANDLES LATE TONIGHT AND EARLY TUESDAY MORNING. COLD POOL ASSOCIATED WITH MCS TONIGHT WILL AID IN FRONTAL PUSH SOUTHWARD. COLD FRONT SHOULD STALL OUT JUST TO THE SOUTH OF OUR CWA ON TUESDAY. EASTERLY UPSLOPE FLOW WILL PERSIST ACROSS THE AREA ON TUESDAY. STORMS LIKELY TO FIRE AGAIN ALONG RESIDUAL OUTFLOW BOUNDARIES AND FRONTAL BOUNDARY BY LATE AFTERNOON. CONVECTION MAY ALSO DEVELOP OVER THE HIGHER TERRAIN TO OUR WEST TUESDAY AFTERNOON AND EVENING... PUSHING SOUTHEAST INTO OUR WESTERN ZONES TUESDAY NIGHT...AND ACROSS THE REMAINDER OF THE AREA DURING THE OVERNIGHT HOURS. AGREE WITH SPC DAY TWO OUTLOOK FOR SEVERE POTENTIAL AS SHEAR VALUES INCREASE BY TUESDAY AFTERNOON AND EVENING...AIDED BY EASTERLY UPSLOPE FLOW. DID NOT MAKE MUCH CHANGES TO EXTENDED FORECAST AT THIS TIME. UPPER RIDGE AXIS PROGGED TO SHIFT EASTWARD OVER THE EASTERN ROCKIES BY THURSDAY BEFORE BREAKING DOWN ON FRIDAY AHEAD OF A DEVELOPING LONG WAVE TROUGH OVER THE WESTERN US. && .PRELIMINARY POINT TEMPS/POPS... AMARILLO 64 87 62 91 / 20 40 40 10 BEAVER 64 81 62 86 / 40 30 30 10 BOISE CITY 59 81 58 87 / 30 30 30 10 BORGER 65 84 62 89 / 30 30 30 10 BOYS RANCH 63 85 62 92 / 20 30 30 10 CANYON 65 88 63 91 / 20 40 40 10 CLARENDON 70 89 66 91 / 30 40 40 10 DALHART 60 83 59 89 / 20 30 30 10 GUYMON 62 81 60 86 / 30 30 30 10 HEREFORD 64 89 62 93 / 20 40 40 10 LIPSCOMB 66 85 65 88 / 40 30 30 10 PAMPA 65 86 63 90 / 30 30 30 10 SHAMROCK 69 89 66 91 / 30 40 40 10 WELLINGTON 71 89 67 90 / 30 40 40 10 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 04/24
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 934 PM CDT MON JUL 5 2004 OKZ001>003-TXZ001>020-061100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 934 PM CDT MON JUL 5 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... SEVERE THUNDERSTORM WATCH NUMBER 569 REMAINS IN EFFECT FOR THE OKLAHOMA PANHANDLE...AND THE NORTH CENTRAL AND NORTHEAST TEXAS PANHANDLE UNTIL MIDNIGHT. STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS MUCH OF THE PANHANDLE AREA OVERNIGHT. HEAVY RAIN...LARGE HAIL AND DAMAGING WINDS MAY DEVELOP WITH THE STRONGEST STORMS. GIVEN THE CURRENT PACE OF THESE STORMS...AND AMOUNT OF INSTABILITY AND WIND SHEAR...THE SEVERE THUNDERSTORM WATCH MAY NEED TO BE EXTENDED OVERNIGHT. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY AFTERNOON AND EVENING ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE EASTERN OKLAHOMA AND NORTHEAST TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION OVERNIGHT. SPOTTER ACTIVATION MAY ALSO BE NECESSARY TUESDAY AFTERNOON AND EVENING ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES. NUNEZ
The Dodge City radar (KDDC), 112 km away, was scanning. The volume nearest the first event began at 05:04 UTC.
2 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2004Every state in 2004This day in weather historyWarnings in Oklahoma, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5415589, 5415588.